American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[2] O. G. Styrt. On the orbit space of an irreducible representation of the special unitary group. Trans. Moscow Math. Soc. 74 (2013) 145-164.
Abstract, references, and article information   
View Article: PDF

[3] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[4] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[5] Catharina Stroppel and Joshua Sussan. Categorified Jones-Wenzl Projectors: a comparison. Contemporary Mathematics 610 (2014) 333-351.
Book volume table of contents   
View Article: PDF

[6] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information   
View Article: PDF

[7] O. G. Styrt. The simplest stationary subalgebras, for compact linear Lie algebras. Trans. Moscow Math. Soc. 73 (2012) 107-120.
Abstract, references, and article information
View Article: PDF

[8] Didier Arnal, Béchir Dali, Bradley Currey and Vignon Oussa. Regularity of abelian linear actions. Contemporary Mathematics 603 (2013) 89-109.
Book volume table of contents   
View Article: PDF

[9] Yuri Berest and Peter Samuelson. Dunkl operators and quasi-invariants of complex reflection groups. Contemporary Mathematics 583 (2012) 1-23.
Book volume table of contents   
View Article: PDF

[10] Josef Schicho and David Sevilla. Effective radical parametrization of trigonal curves. Contemporary Mathematics 572 (2012) 221-231.
Book volume table of contents   
View Article: PDF

[11] Luigi Accardi and Andreas Boukas. The Schrödinger Fock kernel and the no-go theorem for the first order and Renormalized Square of White Noise Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 2973-2986. MR 2801637.
Abstract, references, and article information   
View Article: PDF

[12] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Karin Baur. Erratum: A normal form for admissible characters in the sense of Lynch. Represent. Theory 9 (2005) 525-525.
Abstract, references, and article information   
View Article: PDF

[14] Karin Baur and Nolan Wallach. Erratum: Nice parabolic subalgebras of reductive Lie algebras. Represent. Theory 9 (2005) 267-267.
Abstract, references, and article information   
View Article: PDF

[15] Karin Baur and Nolan Wallach. Nice parabolic subalgebras of reductive Lie algebras. Represent. Theory 9 (2005) 1-29. MR 2123123.
Abstract, references, and article information   
View Article: PDF

[16] Karin Baur. A normal form for admissible characters in the sense of Lynch. Represent. Theory 9 (2005) 30-45. MR 2123124.
Abstract, references, and article information   
View Article: PDF

[17] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nazih Nahlus. Lie algebras and separable morphisms in pro-affine algebraic groups. Proc. Amer. Math. Soc. 131 (2003) 1321-1327. MR 1949860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Monica Nevins. Admissible nilpotent orbits of real and $p$-adic split exceptional groups. Represent. Theory 6 (2002) 160-189. MR 1915090.
Abstract, references, and article information   
View Article: PDF

[20] Jens Carsten Jantzen. Subregular nilpotent representations of Lie algebras in prime characteristic. Represent. Theory 3 (1999) 153-222. MR 1703320.
Abstract, references, and article information   
View Article: PDF

[21] Dragomir Ž. Đoković. Proof of a conjecture of Kostant . Trans. Amer. Math. Soc. 302 (1987) 577-585. MR 891636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andy R. Magid. Analytic left algebraic groups. II . Trans. Amer. Math. Soc. 238 (1978) 165-177. MR 0473033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1